Journal of East China Normal University(Natural Sc ›› 2015, Vol. 2015 ›› Issue (1): 75-83.doi: 10.3969/j.issn.1000-5641.2015.01.009

• Article • Previous Articles     Next Articles

An oscillation result for some higher order linear differential equations

 HU  Meng-Wei, HUANG  Zhi-Gang, SUN  Gui-Rong   

  1. 1. Department of Mathematics, University of Science and Technology of Suzhou, Suzhou Jiangsu 215009, China
    2. Xuchang Eelectrical Vocational College, Xuchang Henan 461000, China
  • Received:2013-12-01 Online:2015-01-25 Published:2015-03-29

Abstract: The distribution of zeros of solutions of higher order linear differential equations with entire coefficients was investigated by using complex oscillation theory of linear differential equations. It was proved that the exponent of convergence of zeros of every transcendental solution of the equations is infinite if given a small perturbation to one of the coefficients.

Key words: complex differential equations, entire function, growth of order, exponent of convergence of zeros

CLC Number: